UUM Repository | Universiti Utara Malaysian Institutional Repository
FAQs | Feedback | Search Tips | Sitemap

Browse by People


Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Number of items: 1.

Jameel, A.F. and Saaban, Azizan and Altaie, S.A. and Anakira, N.R. and Alomari, A.K. and Ahmad, N. (2018) Solving first order nonlinear fuzzy differential equations using Optimal Homotopy Asymptotic Method. International Journal of Pure and Applied Mathematics, 118 (1). pp. 49-64. ISSN 1311-8080

This list was generated on Tue Feb 18 17:14:17 2020 +08.